# SDR DXTA2022121275930

- Difficulty date: December 10, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N424QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500470
- Aircraft time: 3,552 hours, 2,746 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Missing
- Location: Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER LT (WITH MAIN DOOR CLOSED) LATCH INDICATOR MISSING.   REMOVED THE LATCH PIN AND INSTALLED A NEW LATCH PIN IAW AMM 52-11-21. OPS CHECK GOOD. NO DEFECTS NOTED. CONFIGURED AIRCRAFT BACK TO ORIGINAL CONFIRGURATION.
